Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Enflo, Per H. and Gurariy, Vladimir and Seoane-Sepúlveda, Juan B. (2014) On Montgomery's conjecture and the distribution of Dirichlet sums. Journal of Functional Analysis, 267 (4). pp. 1241-1255. ISSN 0022-1236

Enflo, Per H. and Gurariy, Vladimir and Seoane-Sepúlveda, Juan B. (2014) Some results and open questions on spaceability in function spaces. Transactions of the American Mathematical Society, 336 . pp. 611-625. ISSN 0002-9947

This list was generated on Thu Nov 21 15:49:17 2019 CET.